Skip to Content

I am on Keppra, Klonopin, Zoloft, Nexium, Lovastatin, Fiorinal Metformin. can I gain weight from any

Responses (3)

christineATU 20 Jan 2011

Hi sparrow, I looked up all the meds for this side effect. Klonopin indicates you may have a "change in appetite" and Zoloft indicated a possible "loss of appetite." I really didn't find anything about weight gain as a side effect for any of the other meds you listed. Have a nice night and best wishes,
chris

ps. I tried to copy the links for you to review and lost them. You can click on the "Drugs A to Z" at the top of the page and type in the med you need to research.

caringsonbj 20 Jan 2011

I also checked and more than one of these can cause the effects that you question including Zoloft and Klonopin I am not absolutely sure about the metiformin but I was on it for a short time and it caused changes in weight I hope this helps

Anonymous 10 May 2012

Hello sparrow. Klonopin can tend to have you put on some weight. Regards, pledge

Drugs.com free discount card

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions